MAUDE Adverse Event Report: IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ

IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Model Number 0064597
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A review of the events indicated that one patient sample tested on the neo iris, automated blood bank system produced an inaccurate result.A review indicated that the patient sample test using the neo iris automated blood bank system produced an unexpected compatible crossmatch.Patient samples conducted on an echo lumina and in peg and were incompatible.The test run on the neo iris resulted in a compatible result.The testing was conducted for correlation studies.The unexpected compatible crossmatch was resolved after specific maintenance and re-testing.Subsequent testing of the reagent retention lot, including reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.

Brand Name
NEO IRIS
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr
norcross GA 30091 5625
Manufacturer Contact
howard yorek
3130 gateway dr.
norcross, GA 30091-5625
7704412051
MDR Report Key15130296
Report Number1034569-2022-00011
Device Sequence Number5499259
Product Code KSZ
UDI-Device Identifier10888234002321
UDI-Public10888234002321
Combination Product (Y/N)N
PMA/510(K) Number
BK210560
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0064597
Device Catalogue Number0064597
Device Lot Number221070
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown